Top 10 Flu Medicine for Adults Nighttime – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

48 Count, Fever Reducer, Pain Reliever, Cough Suppressant Antihistamine, Amazon Basic Care Nite Time Cold Flu Relief Softgels

#ad
Amazon Basic Care #ad - Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.

Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-674

2. Amazon Basic Care

#ad

Pain Reliever, Amazon Basic Care Nighttime Cold & Flu Relief, Cough Suppressant, Fever Reducer, 12 Fluid Ounces, Antihistamine, Cherry Flavor

#ad
Amazon Basic Care #ad - Gluten free: this product is gluten Free. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.

Does not contain pseudoephedrine; contains 10% ALCOHOL. Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose. Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.5 mg. Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Compare to the active ingredients of Vicks NyQuil Cold & Flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight12 ounces
Width2.5 Inches

3. Vicks

#ad

Vicks NyQuil LiquiCaps, 48 LiquiCaps, Fever, Sore Throat, Cold & Flu Relief, & Congestion Relief, Nighttime Relief of Cough

#ad
Vicks #ad - Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, headache, including cough due to minor throat and bronchial irritation, minor aches and pains, fever, sore throat, runny nose and sneezing.

Relieves your cold symptoms so you can sleep better. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Powerful nighttime releief. Multi-symptom relief. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.22 Pounds
Width2 Inches
Part Number323900014411
Model323900014411

4. Mucinex

#ad

Headache,Cough and Reduces Fever, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Sore Throat, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion

#ad
Mucinex #ad - Trust mucinex: mucinex is the no. 1 cold & cough brand doctors Trust for Themselves & Their Families. Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, sinus pressure, nasal & sinus congestion that can cause mucus buildup, chest, fever, body pain & headache and sore throat.

Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, fever, sneezing, body pain & headache, nasal congestion that leads to stuffy nose, runny nose and sore & itchy throat. Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours. Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine.

Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

5. ALKA-SELTZER PLUS

#ad

For Adults with Pain Reliever, Fever Reducer, Cough Suppresant, Alka-seltzer Plus Cold & Flu, 24 Count, Power Max Cold and Flu Medicine, Night, Antihistamine, Nasal Decongestant

#ad
ALKA-SELTZER PLUS #ad - New 25% smaller pill: alka-seltzer plus maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow.

Temporarily reduces fever. Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, cough, runny nose, nasal and sinus congestion, sore throat, headache, & sneezing. Provides up to 4 hours of relief: one dose provides 4 hour night time relief of cough, headache & body ache, nasal congestion, runny nose, and sore throat. Alka-seltzer plus maximum strength cold & Flu PowerMax Gels contain a pain reliever, antihistamine, cough suppressant, fever reducer, and nasal decongestant. Powermax gels do not have to be taken with meals.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches
Part NumberI00104724
ModelI00104724

6. Amazon Basic Care

#ad

Pain Reliever and Fever Reducer, Nasal Decongestant, Antihistamine and Cough Suppressant, 12 Fluid Ounces, Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu

#ad
Amazon Basic Care #ad - Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need.

Active ingredients: this cold medicine contains acetaminophen, doxylamine succinate, phenylephrine HCl, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients. Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief. Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor. One dose, multiple symptoms: relieves minor aches and pains, runny nose, sinus pressure, nasal congestion, sneezing, fever, cough; for adults and children ages 12 and older.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Width2.5 Inches

7. Rite Aid

#ad

Aches, Softgels, 48 Count | Pain, Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief

#ad
Rite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Nighttime formula: rite aid nighttime cold & flu relief softgels offer temporary sinus headache relief, relief from fever, aches, coughs, and sneezing.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Rite aid’s cold & flu only has 3 active ingredients— pain reliever/fever reducer, Doxylamine Succinate. Only 3 active ingredients: easy on your body, Dextromethorphan HBr; and antihistamine, acetaminophen; cough suppressant, effective on your cold. Compare rite aid pharmacy’s nighttime Cold & Flu Relief softgels to the active ingredients in top national brands fighting night time cold and flu symptoms.

Multi-symptom relief: you’ll feel nighttime relief from aches, sneezing, fever, coughing, and runny nose associated with cold and flu. Plus, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults. Fever & pain reliever: 325mg of acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number012000374012

8. Robitussin

#ad

Robitussin Maximum Strength Severe Multi-Symptom Cough Cold + Flu CF Nighttime Pain Reliever/Fever Reducer Liquid 8 fl. oz. Box

#ad
Robitussin #ad - Robitussin adult maximum strength severe multi-Symptom Cough 8 fl oz Bottle, Non-Drowsy, Cold + Flu CF Max, Raspberry Mint Flavor. Combines a pain reliever and fever reducer with a cough suppressant, expectorant and nasal decongestant. Suitable for adults and children 12 years and over. Powerful multi-symptom relief from cough, body aches, sore throat, fever, nasal and chest congestion. Non-drowsy formula with a raspberry mint flavor works to relieve even the worst symptoms.
BrandRobitussin #ad
ManufacturerGlaxoSmithKline #ad
Height6.25 Inches
Length2.38 Inches
Width2.38 Inches
Part Number300318752180
Model300318752180

9. ValuMeds

#ad

Fever, Runny Nose, Aches, Headaches, and Nighttime Relief 48 Softgels Helps Relieve Sore Throat, ValuMeds Cough, Cold

#ad
ValuMeds #ad - Please read package for more details on proper use and dosage. Deeper, restful sleep – along with cold relief, our formula acts as a sleep aid that lets you recharge your batteries all night long. Reduce fevers – along with helping to relieve headaches, running nose, and sneezing, sore throat, our severe cold relief helps reduce high temperatures. Relieve Aches and Pains. Use as directed – these nighttime softgels should always be used as directed. Fight cold symptoms – our advanced cold formula helps you kick the common cold, so you can get back to your active life.
BrandValuMeds #ad
ManufacturerMedGel #ad
Part Number60516-1

10. Theraflu

#ad

Apple Cinnamon Flavor, Theraflu Flu and Sore Throat Hot Liquid Powder, for relief from Nasal Congestion, runny nose and Headache, 6 Count Box

#ad
Theraflu #ad - Powerful relief from cold and flu symptoms such as sore throat pain, minor body aches and Pains, headache, sneezing and nasal and sinus congestion.

Flu and sore throat relief powder for adults and children 12 years of age and over. Delicious apple Cinnamon flavor. Temporarily reduces fever. Theraflu flu and sore throat hot liquid powder medicine. Do not take more than 5 packets in 24 hours unless directed by a doctor. Hot liquid provides a soothing effect. Can be taken every 4 hours, while symptoms persist. Contains acetaminophen 650 mg, Pheniramine maleate 20 mg, and Phenylephrine HCI 10 mg.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height5.13 Inches
Length1.75 Inches
Width3.25 Inches
Part Number300677916063
Model300677916063